# SDR UALA2012102206011

- Difficulty date: October 20, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,442 hours, 22,657 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: Inoperative
- Location: L1 Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ARM LIGHTS DOORS 1L AND 1R INOPERATIVE.  RELAMPED 1L AND 1R ARM LIGHTS, CYCLED DOORS LIGHTS CHECK NORMALLY.
